Mark Elin
Mark Elin
Bilinmeyen bağlantı
braude.ac.il üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Linearization Models for Complex Dynamical Systems: Topics in Univalent Functions, Functional Equations and Semigroup Theory
M Elin, D Shoikhet
Springer Science & Business Media, 2011
622011
Complex dynamical systems and the geometry of domains in Banach spaces
M Elin, S Reich, D Shoikhet
532004
Parametric representations of semi-complete vector fields on the unit balls in and in Hilbert space
D Aharonov, M Elin, S Reich, D Shoikhet
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1999
511999
Dynamic extension of the Julia-Wolff-Carathéodory theorem
M Elin, D Shoikhet
Dynamic Systems and Applications 10 (3), 421-438, 2001
412001
Extension operators via semigroups
M Elin
Journal of mathematical analysis and applications 377 (1), 239-250, 2011
282011
Linearization models for parabolic dynamical systems via Abel's functional equation
M Elin, D Khavinson, S Reich, D Shoikhet
arXiv preprint arXiv:0907.2571, 2009
272009
Holomorphically accretive mappings and spiral-shaped functions of proper contractions
M Elin, S Reich, D Shoikhet
Nonlinear Anal. Forum 5, 149-161, 2000
272000
The Schwarz lemma: rigidity and dynamics
M Elin, F Jacobzon, M Levenshtein, D Shoikhet
Harmonic and complex analysis and its applications, 135-230, 2014
262014
Fractional iteration and functional equations for functions analytic in the unit disk
M Elin, V Goryainov, S Reich, D Shoikhet
Computational Methods and Function Theory 2 (2), 353-366, 2004
242004
Spiral-like functions with respect to a boundary point
D Aharonov, M Elin, D Shoikhet
Journal of mathematical analysis and applications 280 (1), 17-29, 2003
242003
Dynamics of inequalities in geometric function theory.
M Elin, S Reich, D Shoikhet
Journal of Inequalities and Applications [electronic only] 6 (6), 651-664, 2001
232001
Harmonic and Complex Analysis and Its Applications
A Vasilʹev
Springer International Publishing, 2014
222014
Evolution equations and geometric function theory in J^*-algebras
M Elin, LA Harris, S Reich, D Shoikhet
Journal of nonlinear and convex analysis 3 (1), 81-122, 2002
222002
A Julia--Carath\'eodory theorem for hyperbolically monotone mappings in the Hilbert ball
M Elin, S Reich, D Shoikhet
arXiv preprint math/0608128, 2006
182006
Linearization models for parabolic type semigroups
M Elin, D Shoikhet, F Yacobzon
J. Nonlinear Convex Anal 9, 205-214, 2008
172008
Inequalities for angular derivatives and boundary interpolation
V Bolotnikov, M Elin, D Shoikhet
Analysis and Mathematical Physics 3 (1), 63-96, 2013
162013
A flower structure of backward flow invariant domains for semigroups
M Elin, D Shoikhet, L Zalcman
Comptes Rendus Mathematique 346 (5-6), 293-296, 2008
162008
Triangular plus-operators in Banach spaces: applications to the Koenigs embedding problem
M Elin, V Khatskevich
J. Nonlinear and Convex Analysis 6 (1), 173-185, 2005
152005
Commuting semigroups of holomorphic mappings
M Elin, M Levenshtein, S Reich, D Shoikhet
Mathematica Scandinavica, 295-319, 2008
142008
Parabolic type semigroups: asymptotics and order of contact
M Elin, F Jacobzon
Analysis and Mathematical Physics 4 (3), 157-185, 2014
132014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20